# SDR IPXA2017020313660

- Difficulty date: January 16, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 56,022 hours, 14,668 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LEFT INBD FLAP L/E UPPER SKIN HAS GOUGES AT XIFH215.3 & XIFH 217.3.  REPAIRED IAW EA 011-5753-01-A6608 REV. I/R AND EO MD11-5750-63129-A.
